# SDR DALA2015122007701

- Difficulty date: December 19, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 43,785 hours, 22,046 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 727h-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT PIT LT SIDEWALL PANEL LOWER FLOOR Z-ANGLE ATTACH CORRODED FROM BS 767 TO 727H.   MAINTENANCE R & R AFT PIT LTSIDEWALL PANEL LOWER FLOOR Z-ANGLE FROM BS 767 TO 727H, DUE TO BEING OUT OF LIMITS.
